# SDR SIMA20120702004

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 26,636 hours, 22,379 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 02707
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2897 THE FLIGHT ATTENDANT REPORTED A LIGHT ODOR OF SMOKE IN MID CABIN FOR A SHORT TIME.  THE ODOR WAS ALSO PRESENT IN THE COCKPIT.  THE ODOR WAS NOT ELECTIRCAL AND LASTED 30 SECONDS.  THE ODOR REPEATED ON FINAL INTO DFW.  THE FLIGHT ATTENDANT DESCRIBED THE ODOR LIKE A CIGARETTE OR DUST BURNING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED GASPER FAN AS PER EMB 140 AMM 21-23-03 DUE TO ABNORMAL NOISE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
